Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On implanon implant. Severe bleeding, dizziness and stomach pain. History of stomach ulcers

I have the implanon implant for 2.5 years. I have had no bleeding what so ever until today, there s quite alot of blood & clots. I have stomach problems anyway, have had for a year & half. I also have 3 tiny ulcers . I just wanted to know whether it could be a period or not. I also feel dizzy & keep being sick, the sickness is normal since i had stomach pains.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! However effective the contraceptive device may be and however least the chance might be, there is always a possibility that you might get pregnant unknowingly by chance. The pregnancy might have got miscarried partially and there are retained products of conception in the uterus resulting in passage of such clots or bleeding.
The problem could also be due to a side effect of the contraceptive device you are using due to the effect of hormones.
To know which is true, you have to get reviewed by your gynaecologist, who may advise you for a urine preg-test, a serum HCG and an ultrasound abdomen. If all these things are alright, then possibly it is time to rethink of the alternative ways of contraception without any hormone preparation.
Wising you an early recovery.
Answered: Sun, 2 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor